# SDR RAIA961015

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG107150G14
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,211 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 OIL PRESSURE INCREASED TO 120 PSI.  REPLACED OIL PRESSURE TRANSMITTER.  (M)
